Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Getting burning sensation on nipple and have anxiety and stress problem. Any ideas?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
35 yo male. Left nipple has had an off and on burning sensation. I do have anxiety issues and high stress.
Posted Thu, 20 Dec 2012 in Anxiety and Stress
 
 
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
I hear you & empathise with your problem. Are you on any medication for anxiety disorder & if so, perhaps a tweak in dosages may be in order. If not, please do visit a therapist near you who you are comfortable with to help you sort out the anxiety issues as this will help this particular problem as well. In the interim, please try using a topical 1% hydrocortisone cream over the nipple area twice/day for a week. This should rid you of your problem. Follow this up with a healthy dollop of any aloevera based cream that can be used for about a month as & when required that will stand you in good stead in the long run. Both these i have suggested are over the counter preparations that your local pharmacist should be able to easily supply. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Follow-up: Getting burning sensation on nipple and have anxiety and stress problem. Any ideas? 27 minutes later
This feels more like a tingling/burning sensation. The appearance of the nipple looks normal. Also it is intermittent. I do also get a tightness in my throat and tingling in my chin on one side. These symptoms seem to be more noticeable when i am nervous or stressed.
 
 
Answered by Dr. Praveen Rodrigues 10 hours later
Hi there Again,
I hear you. I still recommend the same creams for the nipple issue.
In addition, i suggest a visit to a good therapist for best results on both fronts.
You may require to talk to him about destressing mehtods & or start yourself on some mood elevating medications as per his/her prescription.
Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor